Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/8904
Title: Recovery of transport coefficients in Navier-Stokes equations from modeled Boltzmann equation
Authors: Leung, RCK 
Kam, EWS
So, RAC
Issue Date: 2007
Publisher: American Institute of Aeronautics and Astronautics
Source: AIAA journal, 2007, v. 45, no. 4, p. 737-739 How to cite?
Journal: AIAA journal 
URI: http://hdl.handle.net/10397/8904
ISSN: 0001-1452
EISSN: 1533-385X
DOI: 10.2514/1.29265
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Sep 15, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Sep 21, 2017

Page view(s)

37
Last Week
1
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.